中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所2014年知识产出  > 期刊论文
题名: Conserved charges of black holes in Weyl and Einstein-Gauss-Bonnet gravities
作者: Peng, JJ
刊名: EUROPEAN PHYSICAL JOURNAL C
出版日期: 2014
卷号: 74, 期号:11, 页码:3156
关键词: SYMMETRICAL-SOLUTIONS ;  CONFORMAL GRAVITY ;  GAUGE-THEORIES ;  DESITTER ;  ENTROPY ;  THEOREM
学科分类: Physics
DOI: 10.1140/epjc/s10052-014-3156-0
通讯作者: Peng, JJ (reprint author), Wuhan Text Univ, Inst Tech Phys, SEEE, Wuhan 430073, Hubei, Peoples R China.
部门归属: [Peng, Jun-Jin] Wuhan Text Univ, Inst Tech Phys, SEEE, Wuhan 430073, Hubei, Peoples R China
英文摘要: An off-shell generalization of the Abbott-Deser-Tekin (ADT) conserved charge was recently proposed by Kim et al. They achieved this by introducing off-shell Noether currents and potentials. In this paper, we construct the crucial off-shell Noether current by the variation of the Bianchi identity for the expression of EOM, with the help of the property of Killing vector. Our Noether current, which contains an additional term that is just one half of the Lie derivative of a surface term with respect to the Killing vector, takes a different form in comparison with the one in their work. Then we employ the generalized formulation to calculate the quasi-local conserved charges for the most general charged spherically symmetric and the dyonic rotating black holes with AdS asymptotics in four-dimensional conformal Weyl gravity, as well as the charged spherically symmetric black holes in arbitrary dimensional Einstein-Gauss-Bonnet gravity coupled to Maxwell or nonlinear electrodynamics in AdS spacetime. Our results confirm those obtained through other methods in the literature.
资助者: Natural Science Foundation of China [11275157, 11247225]
收录类别: SCI
原文出处: 查看原文
语种: 英语
WOS记录号: WOS:000347176900001
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/15571
Appears in Collections:理论物理所2014年知识产出 _期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Conserved charges of black holes in Weyl and Einstein-Gauss-Bonnet gravities.pdf(282KB)----开放获取View Download

Recommended Citation:
Peng, JJ. Conserved charges of black holes in Weyl and Einstein-Gauss-Bonnet gravities[J]. EUROPEAN PHYSICAL JOURNAL C,2014,74(11):3156.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Peng, JJ]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Peng, JJ]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Conserved charges of black holes in Weyl and Einstein-Gauss-Bonnet gravities.pdf
格式: Adobe PDF
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace